Invariance of central exponents with respect to perturbations which approach zero at infinity
Differencialʹnye uravneniâ, Tome 16 (1980) no. 9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_9_a18,
author = {I. N. Sergeev},
title = {Invariance of central exponents with respect to perturbations which approach zero at infinity},
journal = {Differencialʹnye uravneni\^a},
pages = {1719},
year = {1980},
volume = {16},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_9_a18/}
}
I. N. Sergeev. Invariance of central exponents with respect to perturbations which approach zero at infinity. Differencialʹnye uravneniâ, Tome 16 (1980) no. 9. http://geodesic.mathdoc.fr/item/DE_1980_16_9_a18/